# SDR IPXA12175875

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Part number: A95500408000AA
- Condition: Faulty
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER TRIM FOUND RUDDER/AIL TRIM PANEL FAULTY, UNABLE TO STOP RUDDER FROM TRIMMING.  R & R RUDDER AIL TRIM PANEL IAW MM 27-12-31. OPS GOOD.
